MAUDE Adverse Event Report: COVIDIEN LP BARRX SHARKCORE; BIOPSY NEEDLE

COVIDIEN LP BARRX SHARKCORE; BIOPSY NEEDLE
Model Number DSC-22-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Vomiting (2144); Pancreatitis (4481)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: ath-04 comparing the diagnostic yield and safety of endosonography guided use of shark-core and pro-core needles; 2019 source: 10.1136/gutjnl-2019-bsgabstracts.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to literature source of study performed, a total of 143 patients having 151 pancreatic lesions were analyzed.69 patients used shark-core while 74 patients used pro-core.74 lesions were biopsied in shark-core group from 69 patients.Four patients had their procedure repeated.2 patients developed mild pancreatitis and one required admission with epigastric pain and vomiting.

Brand Name
SHARKCORE
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
COVIDIEN LP BARRX
covidien gi solutions
sunnyvale CA 94085 4022
MDR Report Key12744450
Report Number3004904811-2021-00016
Device Sequence Number14572691
Product Code FCG
UDI-Device Identifier00855208005087
UDI-Public00855208005087
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K141894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,l
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDSC-22-01
Device Catalogue NumberDSC-22-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2021
Initial Report FDA Received Date11/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;